Taking Levothyroxine at night

Hello, I started taking Levothyroxine at night and I've not had any other problems with it apart from an irritated, noisy stomach with increased appetite to the point where I eat and shortly after feel really hungry again and I crave salty savoury food.   I don't have any other symptoms of hyper apart from the increased appetite and constant rumbling stomach.   I wonder if anyone else has experienced this?  It is driving me crazy!

When I switched to taking 100mg of Levo at night instead of the morning, my TSH dropped from 2.5 to 0.2.  I reduced to 75mg at night but my TSH went up to 3.5 and I felt very hypo.  I am now on 100mg one night and 75mg the next.

3 Replies

oldestnewest
  • I take 50mcg levo at night without problems.

  • Too low dose by GP's is sometimes corrected by taking Levo at night. 2 hrs after a meal is said to be ok

  • Salt craving is a sign that adrenals are fatigued.

You may also like...